| Model Number |
40700BAXUS |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a novum iq large volume pump infused at a different rate than programed.This was observed in the biomedical service department.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.The event history log was reviewed; however, the date of the reported event could not be identified.Infusions were investigated and no excessive alarms or programming errors were identified.Functional flow rate accuracy testing was performed and the device met specifications.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.